# SDR 2008UALA00091

- Difficulty date: January 6, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N532UA
- Make and model: Boeing 757222
- Aircraft serial: 25072
- Aircraft time: 56,434 hours, 18,877 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 1280, STR 27L IS DAMAGED.     A TIME LIMITED REPAIR AT FRAME STA 1280 AND STR 27L WAS REMOVED PER UAL EVA IMC-30128 FOR REPLACEMENT WITH A  PERMANENT REPAIR. THE EXISTING REPAIR DID NOT PASS DTA ANALSYS.  REMOVED EXISTING REPAIR AND TRIMMED OUT THE BS 1280 FRAME FLANGE TO REMOVE ALL DAMAGE AND FABRICATED A NEW REPAIR ANGLE AND FILLER  AND INSTALLED BETWEEN STR 26L -28L.  THIS REPAIR IS TIME LI MITED FOR 12 MONTHS FROM 02JAN08
